# SDR CA090811002

- Difficulty date: August 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 9,655 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUG 09-2009 HS-125 700A INCIDENT REPORT HAIL DAMAGE.  ACFT WAS RETURNING TO MAIN BASE FROM A 704 TRIP AND ATC ADVISED CREW OF THUNDER STORM ACTIVITY IN AREA.  ACFT WAS HELD IN A HOLDING PATTERN AND THEN CLEARED.  BETWEEN 13000FT AND 10000FT ACFT ENTERED AN AREA OF HEAVY TURBULENCE AND RAIN. DURING DESCENT THE ACFT SLOWED TO APROX 200 KNOTS INDICATED.  ONCE ACFT REACHED BELOW 6000FT, VECTORED ONTO ILS APPROACH WITH 5000FT VISIBILITY. CREW REPORTED TO ATC OF MODERATE CHOP AND RAIN AND WAS NOT AWARE OF ANY POSSIBLE HAIL ACTIVITY IN AREA. UPON LANDING, PASSENGERS WERE DISEMBARKED AND ACFT RELOCATED TO MX BASE WHEN CREW NOTICED EVIDENCE OF HAIL DAMAGE THROUGH OUT ACFT.  MX WAS ADVISED AND ACFT WAS FOUND TO HAVE SIGNIFICANT DAMAGE THROUGHOUT LT AND RT WING L/E TKS PANELS, FAIRINGS AND STATIC WICKS BROKEN.  ACFT WILL BE SUBJECTED TO AND INSPECTED IAW UNSCHEDULED INSPECTIONS 05-50-00 SET OUT IN MM FOR POSSIBLE LIGHTNING STRIKE AND FLIGHT INTO HAIL STORM CONDITIONS. THIS ACFT IS SUBJECTED TO A VERY COSTLY REPAIR AND UNFORTUNATELY A LENGTHY DOWNTIME BEFORE IT IS RETURNED TO SERVICE.
